# SDR ASAA2021060535069

- Difficulty date: June 5, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 20,748 hours, 6,492 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750139
- Condition: Cracked
- Location: Bs 727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H CARGO TRACK IS CRACKED IN RADIUS OF FRAME ATTACH POINT STA 727J. GROUNDED - YES. CUT OUT AND REPAIRED DAMAGED SECTION OF TRACK IAW B737-900ER SRM 53-00-53-2R-3.
